Taking Vyvanse(adhd medication) for 12 straight days?
im 16 and im a male currently taking 30 mg of vyvanse. i usually take it during the school week and take a “honeymoon” period during the weekend. I dont want any medical issues would it be a problem if i took vyvanse for 12 Straight days? Basically i have to take it this weekend as i have a practice SAT examination and a lot of work to do on sunday….will this be a problem for me?
barry jennings answers:
Just wondering if there is any reason you are not asking the prescribing doctor this question, rather than a bunch of uninformed Yahoo Answers people. Medications should be taken as prescribed or not at all.
first day on Vyvanse (ADHD medication)?
so I am 32 years old. Decided to try this since I cant drink anymore. Today I have felt like myself for the first time since I quite drinking 2 years ago. I always had a problem with racing thoughts , energy . i mean sleeping a lot when I say energy and became anti-social.
today I started my first dose 30mg on Vyvanse. I feel awesomeeeeeeee
more energy. confident, and cant stop talking. I also have a drive to do things. before I just wanted to sleep all the time.
is this the everyday affect or am I feeling the placebo affect?
barry jennings answers:
I’ve been taking Vyvanse for three years. The effects you’re feeling are definitely NOT placebo. Vyvanse is a stimulant, not like an SSRI or something that needs time to build in your system. You take the drug, and you feel it within an hour or so, and it tends to wear off within 12 hours, depending on your metabolism. Its effects are immediate, and to me they were life-changing.
As for whether it’s the “everyday effect” is a different issue. Yes, it will provide those stimulant effects each time you take the drug, but over time your body will adjust. You will still be able to focus, and you will still feel happy and confident (especially in the early hours of the drug taking effect), but it won’t be as overwhelming. This is partly due to simply getting used to being focused all the time. Kind of like when you get glasses for the first time, and you think “wow, I can freakin see” but after a while, it’s not such an amazing thing — except on those days you forget your glasses.
I have one major piece of advice for taking Vyvanse: EAT. Stimulants have this uncanny ability to make you think you aren’t hungry, until suddenly you realize you are a stupid, emotional wreck because you haven’t eaten in 12 hours. Sometimes it can make you feel like a diabetic because of how important food becomes to fuel your new level of mental and physical energy. Eat a balanced meal within an hour of taking the drug, eat lunch, eat dinner, and even a healthy snack in between. It keeps the drug’s effects consistent throughout the day.
Also, I started out on 30mg and felt amazing like you, and after about a year or two, I’d slowly made my way up to 70mg. That’s normal, so don’t be surprised if you have to do the same. The main reason you’ll have to up the dose is for full coverage throughout the day. 30mg is the typical starting dose for adults, but the typical therapeutic dose is 70mg (the max available per pill). Some even get a double prescription, like a 70mg pill in the morning, and a 30mg in the afternoon.
But anyway, sorry for the long-winded response. Hope it works for you as well as it has for me.
Powered by Yahoo! Answers